Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 182, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 3, 2012, 11:19 PM CDT for Wayne County, Tennessee. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 11:19 PM CDT (04:19 UTC)
- Expired
- Jun 4, 2012, 12:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Wayne County, TN
The radar
The Columbus AFB radar (KGWX), 139 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 7:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1811 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
373
WUUS54 KOHX 040419
SVROHX
TNC181-040500-
/O.NEW.KOHX.SV.W.0182.120604T0419Z-120604T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1119 PM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WAYNE COUNTY IN MIDDLE TENNESSEE...
* UNTIL MIDNIGHT CDT
* AT 1117 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM OLIVE HILL TO PINEFLAT...AND WERE MOVING SOUTHEAST AT
45 MPH.
* LOCATIONS IMPACTED INCLUDE...
COLLINWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM MONDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3500 8798 3501 8799 3529 8799 3512 8759
3504 8758 3503 8761 3500 8761
TIME...MOT...LOC 0419Z 301DEG 37KT 3526 8807 3492 8877
$$
SHAMBURGER1 follow-up statement
403
WWUS54 KOHX 040444
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1144 PM CDT SUN JUN 3 2012
TNC181-040500-
/O.CON.KOHX.SV.W.0182.000000T0000Z-120604T0500Z/
WAYNE TN-
1144 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN WAYNE
COUNTY UNTIL MIDNIGHT CDT...
AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM COLLINWOOD TO 16 MILES SOUTHEAST
OF PINEFLAT...MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
COLLINWOOD...
CYPRESS INN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3500 8798 3501 8799 3529 8799 3512 8759
3504 8758 3503 8761 3500 8761
TIME...MOT...LOC 0443Z 301DEG 40KT 3514 8768 3478 8806
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:57 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 3, 9:57 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 957 PM CDT SUN JUN 3 2012 .MESOSCALE UPDATE... 02Z LAPS SHOWING...AS DIURNAL HEATING INFLUENCES HAVE BEGUN TO DISSIPATE...SFC INSTABILITY STILL GREATEST ACROSS SW PORTIONS OF THE CWA...BUT SLIGHTLY LESS THAN PREVIOUS HR. OVERALL CAPE VALUES HAVE DROPPED TO AROUND 1100-1200 J/KG ACROSS WAYNE COUNTY. SFC HELICITY VALUES CONTINUE TO BE MARGINAL AT BEST. WEAK SFC BOUNDARY CONTINUES TO PUSH SLOWLY NWD...TO NEAR A WAVERLY TO FRANKLIN LINE. SHORT RANGE MODELS SHOWING A SHORT WAVE IN NWLY FLOW ALOFT IS EXPECTED TO APPROACH AND MOVE ACROSS THE MID STATE LATER THIS EVENING AND OVERNIGHT AND MIGHT AID IN CONTINUATION OF SHWR/TSTMS DEVELOPMENT WITH MCS INFLUENCES STILL MOVING ACROSS THE MID STATE. HIGH RESOLUTION RAPID REFRESH MODEL LATEST RUN SHOWING SHWRS/TSTMS ASSOCIATED WITH MCS CONTINUING ACROSS THE MID STATE AT LEAST THRU THE END OF TOR WATCH 348...08Z/3 AM CDT. && .PREV DISCUSSION.../ISSUED 846 PM CDT SUN JUN 3 2012/ MESOSCALE UPDATE... 01Z LAPS CONTINUING THE TREND OF SHOWING THE BEST SFC BASED INSTABILITY ACROSS LEWIS AND MAURY COUNTIES...WITH A SFC BOUNDARY JUST N OF THIS AREA ACROSS HICKMAN INTO WILLIAMSON COUNTIES... WHERE CURRENT RADAR SHOWING SHWRS/TSTMS FORMING ALONG AND JUST S OF. BEST OVERALL CAPE CONTINUES IN THIS AREA. CURRENT WRF MODEL ALSO SHOWING THE POTENTIAL FOR SHWRS/TSTMS CONTINUING ACROSS AREAS MAINLY ALONG AND S OF I-40 AND W OF I-65 FOR THE NEXT FEW HOURS. PREV DISCUSSION.../ISSUED 758 PM CDT SUN JUN 3 2012/ MESOSCALE UPDATE... 00Z LAPS SFC BASED INDICES SHOWING LI'S RANGING FROM -5 TO -8...CAPES AROUND 2800 J/KG ACROSS LEWIS AND MAURY COUNTIES...AND 0-3KM MOST UNSTABLE CAPE VALUES AROUND 3000 J/KG IN THE LEWIS AND MAURY COUNTY AREAS ALSO. THUS...AREAS S OF I-40 AND W OF I-65 CONTINUE TO BE THE MOST PRIME FOR SVR TSTM POTENTIAL. 00Z KOHX SOUNDING SHOWING A MORE CAPPED AND LESS UNSTABLE ATM OVER THE AREA NEAR THE NWS NASHVILLE OFFICE IN WRN WILSON COUNTY AND BELIEVE THAT THIS WILL BE THE CASE FOR LOCATIONS ALONG AND E OF THIS AREA. PREV DISCUSSION.../ISSUED 736 PM CDT SUN JUN 3 2012/ UPDATE... HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT THE ISSUANCE OF TOR WATCH NUMBER 348 UNTIL 08Z. AIRMASS S OF I-40 AND W OF I-65 CONTINUES TO BE UNSTABLE AND THE MOST CONDUCIVE FOR STRONG TO SVR TSTM DEVELOPMENT. PREV DISCUSSION.../ISSUED 655 PM CDT SUN JUN 3 2012/ UPDATE... WILL BE UPDATING THE SUITE OF FORECAST PRODUCTS AT THE TOP OF THE HOUR TO INCREASE SLIGHTLY POPS ACROSS SW PORTIONS OF THE MID STATE PER SCT SHWRS/TSTMS MOVING INTO THIS REGION. OTHERWISE... WILL GO CLOSE TO CURRENT FORECAST REASONING. PREV DISCUSSION.../ISSUED 610 PM CDT SUN JUN 3 2012/ UPDATE...FOR AVIATION. AVIATION... 00Z TAFS...MAIN PROBLEM IS TIMING TSRA CELLS AND CLUSTERS THAT WILL CROSS THE AREA AS WAVES MOVE ESE ALONG A STALLED FRONTAL ZONE. IT APPEARS THAT TSRA OVER AR WILL DEVELOP INTO AN MCS WHICH WILL COME INTO MID TN LATE TONIGHT...SO WILL KEEP TEMPO FOR TSRA AT KCKV AND KBNA FROM 07Z- 13Z. ACTIVITY IS LESS LIKELY TO REACH KCSV...SO JUST VCTS THERE. MORE TSRA FOR MONDAY...BUT TIMING AND COVERAGE DIFFICULT TO KNOW AT THIS TIME...JUST BROAD BRUSHING VCTS ALL SITES AFTER 18Z. 13 PREV DISCUSSION... /ISSUED 238 PM CDT SUN JUN 3 2012/ DISCUSSION...AREA OF CONVECTION IS NOW OCCURRING OVER THE TENNESSEE VALLEY, WITH MIDDLE TENNESSEE SO FAR SPARED OF ANY ACTIVE WX. CONVECTIVE WATCH COVERS MOST OF NORTH ALABAMA, WHERE DEW POINTS ARE SEVERAL DEGREES HIGHER AND INSTABILITY THEREFORE GREATER. LATEST SPC CONVECTIVE OUTLOOKS PLACE AREAS TO THE SOUTHWEST OF NASHVILLE UNDER A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND TONIGHT, AND NEARLY ALL OF MIDDLE TENNESSEE UNDER A SLIGHT RISK TOMORROW. MODELS CONTINUE TO BRING WHAT AMOUNTS TO AN MCS SOUTHEASTWARD INTO MIDDLE TENNESSEE OVERNIGHT AND TOMORROW MORNING AS A SHORTWAVE DEVELOPS IN THE NORTHWEST FLOW ALOFT. GIVEN THE CONSISTENCY IN MODEL FORECASTS, AM GOING LIKELY MOST AREAS TONIGHT AND TOMORROW, WITH A MENTION OF SEVERE STORMS COINCIDENT WITH THE LATEST SPC SLIGHT RISK AREAS. MODEL SOUNDINGS INDICATE SIGNIFICANT MOISTURE ADVECTION OCCURRING OVER THE NEXT SEVERAL HOURS, WITH GOOD INSTABILITY ABOVE 925 MB BY 06Z TONIGHT. DRY LAYER FORMING IN THE MID-LEVELS WILL ENHANCE OUR SEVERE POTENTIAL. EXPECT THE ATMOSPHERE TO DRY OUR AFTER MONDAY EVENING AS THE UPPER TROUGH MOVES EAST OF THE REGION AND A RIDGE TO OUR WEST HELPS CREATE A HIGHLY AMPLIFIED PATTERN ALOFT. TEMPERATURES WILL REMAIN AT OR SLIGHTLY ABOVE NORMAL THROUGH THE REMAINDER OF THE 7-DAY FORECAST PERIOD, WITH DRY WEATHER EXPECTED FROM TUESDAY THROUGH THE UPCOMING WEEKEND. ROSE && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jun 3, 5:01 AM CDT, 18 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 501 AM CDT SUN JUN 3 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-041015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 501 AM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHWEST MIDDLE TENNESSEE THIS AFTERNOON AND EVENING. MORE WIDESPREAD SHOWERS AND SOME STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED LATE TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS LATE SUNDAY NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MONDAY ACROSS ALL OF MIDDLE TENNESSEE. A COLD FRONT WILL MOVE SLOWLY SOUTHWARD ACROSS THE REGION ON MONDAY AND MONDAY NIGHT...BRINGING SCATTERED TO NUMEROUS SHOWERS AND SOME STRONG TO SEVERE THUNDERSTORMS THROUGHOUT MIDDLE TENNESSEE. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...WITH A LESSER THREAT OF LARGE HAIL. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED SUNDAY NIGHT AND MONDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 55
In the hours before
Local storm report, Jun 3, 9:38 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
938 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 5 N CLIFTON 35.45N 87.99W
06/03/2012 M1.50 INCH PERRY TN PUBLIC
REPORTED IN WHITE OAK COMMUNITY
0817 PM HAIL 4 E WAYNESBORO 35.32N 87.69W
06/03/2012 M1.00 INCH WAYNE TN EMERGENCY MNGR
HAIL REPORTED ON US HIGHWAY 64 BETWEEN WAYNESBORO AND THE
GILES COUNTY LINE.
0830 PM TSTM WND DMG HOHENWALD 35.55N 87.56W
06/03/2012 LEWIS TN LAW ENFORCEMENT
A FEW TREES WERE DOWNED ON CENTERVILLE HIGHWAY.
0847 PM HAIL LINDEN 35.61N 87.84W
06/03/2012 E1.00 INCH PERRY TN LAW ENFORCEMENT
0847 PM TSTM WND DMG LINDEN 35.61N 87.84W
06/03/2012 PERRY TN LAW ENFORCEMENT
ON U.S. 412 JUST EAST OF LINDEN A FEW TREES WERE REPORTED
DOWN.
0931 PM HAIL 2 NE LORETTO 35.10N 87.41W
06/03/2012 M0.88 INCH LAWRENCE TN TRAINED SPOTTER
REPORTED BETWEEN LEOMA AND LORETTO
&&
31Special weather statement, Jun 3, 10:13 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1013 PM CDT SUN JUN 3 2012 TNZ094-095-040345- GILES-LAWRENCE- 1013 PM CDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR GILES AND LAWRENCE COUNTIES... AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF LEXINGTON...OR 13 MILES SOUTHWEST OF PULASKI...MOVING EAST AT 35 MPH. SMALL HAIL...WINDS 40 TO 50 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. LAT...LON 3500 8733 3527 8734 3527 8683 3499 8683 TB12
Special weather statement, Jun 3, 10:27 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1027 PM CDT SUN JUN 3 2012
TNZ093-040400-
WAYNE-
1027 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR WAYNE COUNTY...
AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR OLIVE HILL...OR 12 MILES EAST OF
SAVANNAH...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3509 8799 3529 8799 3530 8801 3530 8802
3533 8802 3534 8801 3534 8758 3508 8759
TB12Special weather statement, Jun 3, 10:38 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1038 PM CDT SUN JUN 3 2012
TNZ056>058-060-040415-
HICKMAN-LEWIS-MAURY-PERRY-
1038 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS...MAURY AND PERRY
COUNTIES...
AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LINDEN...MOVING SOUTHEAST AT 35 MPH.
SMALL HAIL...AND WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3567 8802 3580 8722 3561 8682 3545 8736
3546 8745 3543 8745 3541 8758 3545 8765
3547 8765 3547 8769 3561 8804
TB12Local storm report, Jun 3, 10:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1044 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG 5 S LAWRENCEBURG 35.17N 87.34W
06/03/2012 LAWRENCE TN EMERGENCY MNGR
POWER LINES DOWN ON RABBIT TRAIL ROAD NEAR
LEOMA...POSSIBLY CAUSED BY FALLING TREE.
&&
11Special weather statement, Jun 3, 10:58 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1058 PM CDT SUN JUN 3 2012
TNZ093-094-040430-
LAWRENCE-WAYNE-
1058 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND WAYNE COUNTIES...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR COLLINWOOD...OR 12 MILES SOUTH OF
WAYNESBORO...MOVING EAST AT 40 MPH.
UP TO NICKEL SIZED HAIL...WINDS 40 TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED WITH THIS STORM.
LAT...LON 3501 8799 3541 8798 3531 8721 3530 8721
3529 8723 3529 8721 3500 8722
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:10 PM CDT | Tornado Warning | OHX | Perry, Wayne | 35 min |
| Jun 3, 7:38 PM CDT | Tornado Warning | OHX | Wayne | 37 min |
| Jun 3, 7:41 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 49 min |
| Jun 3, 8:07 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry | 38 min |
| Jun 3, 8:12 PM CDT | Tornado Warning | OHX | Wayne | 33 min |
| Jun 3, 8:22 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 38 min |
| Jun 3, 8:25 PM CDT | Severe Thunderstorm Warning | OHX | Lewis, Perry | 50 min |
| Jun 3, 8:30 PM CDT | Flash Flood Warning | OHX | Perry, Wayne | 3 hr |
| Jun 3, 8:40 PM CDT | Special Weather Statement | OHX | Maury | 50 min |
| Jun 3, 8:43 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 12 min |
| Jun 3, 9:21 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 24 min |
| Jun 3, 9:44 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 31 min |
| Jun 3, 10:13 PM CDT | Special Weather Statement | OHX | Giles | 32 min |
| Jun 3, 10:27 PM CDT | Special Weather Statement | OHX | Wayne | 33 min |
| Jun 3, 10:38 PM CDT | Special Weather Statement | OHX | Lewis, Maury, Perry | 37 min |
| Jun 3, 10:58 PM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 32 min |
| Jun 3, 11:58 PM CDT | Special Weather Statement | OHX | Lawrence | 62 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.